# SDR 96ZZZX4675

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N950MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7061
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 1176272102
- Condition: Cracked
- Location: Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE MOUNT EAR CRACKED INTO TWO PIECES.
